# SDR C2XA05SH001

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 4,822 hours, 2,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656048
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FUSELAGE EXTERNALLY HAS 2 GOUGES BETWEEN FR 2 AND 3 STR 17 R.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED REPAIR IAW EMB 145XR SRM 53-11-01 FIG 201 SHEET 1.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
